# SDR MASA2011031402141

- Difficulty date: March 11, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N930LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15030
- Aircraft time: 15,621 hours, 12,597 cycles
- Engine: Ge CF348C5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Blade
- Condition: Lack Of Lube
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

ENG 2 VIBE 1.8 AT 82% & 2.2 AT 87% N1.  MX C/W FAN BLADE LUBE AND REPLACED BLADE PINS.
